American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Manassés de Souza and João Marcos do Ó. A sharp Trudinger-Moser type inequality in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 366 (2014) 4513-4549.
Abstract, references, and article information   
View Article: PDF

[4] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[5] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[6] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[7] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information   
View Article: PDF

[8] Alberto Farina and Enrico Valdinoci. $1$D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 579-609. MR 2728579.
Abstract, references, and article information   
View Article: PDF

[9] Jaeyoung Byeon. Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010) 1981-2001. MR 2574884.
Abstract, references, and article information   
View Article: PDF

[10] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gianni Arioli, Andrzej Szulkin and Wenming Zou. Multibump solutions and critical groups. Trans. Amer. Math. Soc. 361 (2009) 3159-3187. MR 2485422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations. Trans. Amer. Math. Soc. 360 (2008) 3813-3837. MR 2386247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Changyou Wang. The Aronsson equation for absolute minimizers of ${L^\infty}$-functionals associated with vector fields satisfying Hörmander's condition. Trans. Amer. Math. Soc. 359 (2007) 91-113. MR 2247884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Schechter and W. Zou. Sign-changing critical points from linking type theorems. Trans. Amer. Math. Soc. 358 (2006) 5293-5318. MR 2238917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Barbatis, S. Filippas and A. Tertikas. A unified approach to improved $L^p$ Hardy inequalities with best constants. Trans. Amer. Math. Soc. 356 (2004) 2169-2196. MR 2048514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hwai-Chiuan F. Wang. A Palais-Smale approach to problems in Esteban-Lions domains with holes. Trans. Amer. Math. Soc. 352 (2000) 4237-4256. MR 1650050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Takayoshi Ogawa and Takashi Suzuki. Two dimensional elliptic equation with critical nonlinear growth. Trans. Amer. Math. Soc. 350 (1998) 4897-4918. MR 1641254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alan R. Elcrat and Kenneth G. Miller. Variational formulas on Lipschitz domains . Trans. Amer. Math. Soc. 347 (1995) 2669-2678. MR 1285987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xiaofeng Ren and Juncheng Wei. On a two-dimensional elliptic problem with large exponent in nonlinearity . Trans. Amer. Math. Soc. 343 (1994) 749-763. MR 1232190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yieh Hei Wan. Variational principles for Hill's spherical vortex and nearly spherical vortices . Trans. Amer. Math. Soc. 308 (1988) 299-312. MR 946444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John E. Brothers. Invariance of solutions to invariant nonparametric variational problems . Trans. Amer. Math. Soc. 264 (1981) 91-111. MR 597869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luis A. Caffarelli and Avner Friedman. The free boundary for elastic-plastic torsion problems . Trans. Amer. Math. Soc. 252 (1979) 65-97. MR 534111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1